S. Boyaval and T. Lelièvre, A variance reduction method for parametrized stochastic differential equations using the reduced basis paradigm, special issue, pp.735-762, 2010.
DOI : 10.4310/CMS.2010.v8.n3.a7

URL : https://hal.archives-ouvertes.fr/hal-00402702

F. Liu, M. Bayarri, J. Berger, R. Paulo, and J. Sacks, A Bayesian analysis of the thermal challenge problem, Computer Methods in Applied Mechanics and Engineering, vol.197, issue.29-32, pp.2457-2466, 2008.
DOI : 10.1016/j.cma.2007.05.032

R. G. Ghanem and P. D. Spanos, Stochastic finite elements: a spectral approach, 1991.
DOI : 10.1007/978-1-4612-3094-6

B. F. Bergman and S. F. Wojtkiewicz, A state-of-theart report on computational stochastic mechanics, Probabilistic Engrg, Mech, vol.12, pp.197-321, 1997.

B. Debusschere, H. Najm, P. Pebay, O. Knio, R. Ghanem et al., Numerical Challenges in the Use of Polynomial Chaos Representations for Stochastic Processes, SIAM Journal on Scientific Computing, vol.26, issue.2, pp.698-719, 2004.
DOI : 10.1137/S1064827503427741

J. Burkardt, M. Gunzburger, and C. Webster, Reduced order modeling of some nonlinear stochastic partial differential equations, International Journal of Numerical Analysis and Modeling, vol.4, pp.368-391, 2007.

A. Doostan, R. G. Ghanem, and J. , Stochastic model reduction for chaos representations, Computer Methods in Applied Mechanics and Engineering, vol.196, issue.37-40, pp.3951-3966, 2007.
DOI : 10.1016/j.cma.2006.10.047

J. Wang and N. Zabaras, Using Bayesian statistics in the estimation of heat source in radiation, International Journal of Heat and Mass Transfer, vol.48, issue.1, pp.15-29, 2005.
DOI : 10.1016/j.ijheatmasstransfer.2004.08.009

Y. M. Marzouk and H. N. Najm, Dimensionality reduction and polynomial chaos acceleration of Bayesian inference in inverse problems, Journal of Computational Physics, vol.228, issue.6, pp.1862-1902, 2009.
DOI : 10.1016/j.jcp.2008.11.024

R. G. Ghanem and A. Doostan, On the construction and analysis of stochastic models: Characterization and propagation of the errors associated with limited data, Journal of Computational Physics, vol.217, issue.1, pp.63-81, 2006.
DOI : 10.1016/j.jcp.2006.01.037

C. Soize, Construction of probability distributions in high dimension using the maximum entropy principle: Applications to stochastic processes, random fields and random matrices, International Journal for Numerical Methods in Engineering, vol.195, issue.4, pp.1583-1611, 2008.
DOI : 10.1002/nme.2385

URL : https://hal.archives-ouvertes.fr/hal-00684517

A. Cohen, R. Devore, and C. Schwab, Convergence rates of best N-term Galerkin approximations for a class of elliptic sPDEs, Found, Comput. Math, vol.10, pp.615-646, 2010.

A. Cohen, R. Devore, and C. Schwab, ANALYTIC REGULARITY AND POLYNOMIAL APPROXIMATION OF PARAMETRIC AND STOCHASTIC ELLIPTIC PDE'S, Analysis and Applications, vol.09, issue.01, pp.11-47, 2011.
DOI : 10.1142/S0219530511001728

S. Boyaval, C. Le-bris, Y. Maday, N. Nguyen, and A. Patera, A reduced basis approach for variational problems with stochastic parameters: Application to heat conduction with variable Robin coefficient, Computer Methods in Applied Mechanics and Engineering, vol.198, issue.41-44, pp.3187-3206, 2009.
DOI : 10.1016/j.cma.2009.05.019

URL : https://hal.archives-ouvertes.fr/inria-00311463

I. H. Sloan and H. Wo´zniakowskiwo´zniakowski, When Are Quasi-Monte Carlo Algorithms Efficient for High Dimensional Integrals?, Journal of Complexity, vol.14, issue.1, pp.1-33, 1998.
DOI : 10.1006/jcom.1997.0463

G. Venkiteswaran and M. Junk, Quasi-Monte Carlo algorithms for diffusion equations in high dimensions, Mathematics and Computers in Simulation, vol.68, issue.1, pp.23-41, 2005.
DOI : 10.1016/j.matcom.2004.09.003

F. Kuo, C. Schwab, and I. Sloan, Quasi-Monte Carlo Finite Element Methods for a Class of Elliptic Partial Differential Equations with Random Coefficients, SIAM Journal on Numerical Analysis, vol.50, issue.6, 2011.
DOI : 10.1137/110845537

B. Jourdain, Advanced Financial Modelling, Radon Series Comp, pp.205-222

N. C. Nguyen, G. Rozza, D. B. Huynh, and A. T. Patera, Reduced Basis Approximation and a Posteriori Error Estimation for Parametrized Parabolic PDEs: Application to Real-Time Bayesian Parameter Estimation, Computational Methods for Large Scale Inverse Problems and Uncertainty Quantification
DOI : 10.1002/9780470685853.ch8

S. Boyaval, C. Le-bris, T. Lelièvre, Y. Maday, N. Nguyen et al., Reduced Basis Techniques for Stochastic Problems, Archives of Computational Methods in Engineering, vol.8, issue.1, 2010.
DOI : 10.1007/s11831-010-9056-z

URL : https://hal.archives-ouvertes.fr/hal-00470522

Y. Maday, Reduced basis method for the rapid and reliable solution of partial differential equations, Proceedings of International Conference of Mathematicians, 2006.
DOI : 10.4171/022-3/60

URL : https://hal.archives-ouvertes.fr/hal-00112152

A. T. Patera and G. Rozza, Reduced Basis Approximation and A Posteriori Error Estimation for Parametrized Partial Differential Equations, Copyright MIT, 2006.

Y. Maday, A. T. Patera, and G. Turinici, A Priori convergence theory for reduced-basis approximations of singleparameter elliptic partial differential equations, Journal of Scientific Computing, vol.17, issue.1/4, pp.437-446, 2002.
DOI : 10.1023/A:1015145924517

URL : https://hal.archives-ouvertes.fr/hal-00798389

Y. Maday, A. Patera, and G. Turinici, Global a priori convergence theory for reduced-basis approximations of single-parameter symmetric coercive elliptic partial differential equations, Comptes Rendus Mathematique, vol.335, issue.3, pp.289-294, 2002.
DOI : 10.1016/S1631-073X(02)02466-4

URL : https://hal.archives-ouvertes.fr/hal-00798389

A. Buffa, Y. Maday, A. T. Patera, C. Prud-'homme, and G. Turinici, A priori convergence of the greedy algorithm for the parametrized reduced basis, Mathematical Modelling and Numerical Analysis, 2009.
URL : https://hal.archives-ouvertes.fr/hal-00659314

P. Binev, W. Cohen, A. Dahmen, R. Devore, G. Petrova et al., Convergence Rates for Greedy Algorithms in Reduced Basis Methods, SIAM Journal on Mathematical Analysis, vol.43, issue.3, pp.1457-1472, 2011.
DOI : 10.1137/100795772

URL : https://hal.archives-ouvertes.fr/hal-00767082

B. P. Welford, Note on a Method for Calculating Corrected Sums of Squares and Products, Technometrics, vol.1, issue.1, pp.419-420, 1962.
DOI : 10.1080/00401706.1962.10490022

D. West, Updating mean and variance estimates: an improved method, Communications of the ACM, vol.22, issue.9, pp.532-535, 1979.
DOI : 10.1145/359146.359153

A. Quarteroni and A. Valli, Numerical Approximation of Partial Differential Equations, 1997.

N. C. Nguyen, K. Veroy, and A. T. Patera, Certified real-time solution of parametrized partial differential equations, Handbook of Materials Modeling, pp.1523-1558, 2005.

H. Matthies and A. Keese, Galerkin methods for linear and nonlinear elliptic stochastic partial differential equations, Computer Methods in Applied Mechanics and Engineering, vol.194, issue.12-16, pp.1295-1331, 2005.
DOI : 10.1016/j.cma.2004.05.027

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=10.1.1.331.8047

I. Babu?ka, F. Nobile, and R. Tempone, A Stochastic Collocation Method for Elliptic Partial Differential Equations with Random Input Data, SIAM Journal on Numerical Analysis, vol.45, issue.3, pp.1005-1034, 2007.
DOI : 10.1137/050645142

P. Frauenfelder, C. Schwab, and R. Todor, Finite elements for elliptic problems with stochastic coefficients, Computer Methods in Applied Mechanics and Engineering, vol.194, issue.2-5, pp.205-228, 2005.
DOI : 10.1016/j.cma.2004.04.008

C. Schwab and R. Todor, Karhunen???Lo??ve approximation of random fields by generalized fast multipole methods, Journal of Computational Physics, vol.217, issue.1, pp.100-122, 2006.
DOI : 10.1016/j.jcp.2006.01.048

A. Nouy, A generalized spectral decomposition technique to solve a class of linear stochastic partial differential equations, Computer Methods in Applied Mechanics and Engineering, vol.196, issue.45-48, pp.4521-4537, 2007.
DOI : 10.1016/j.cma.2007.05.016

URL : https://hal.archives-ouvertes.fr/hal-00366619

Y. Efendiev, T. Hou, and W. Luo, Preconditioning Markov Chain Monte Carlo Simulations Using Coarse-Scale Models, SIAM Journal on Scientific Computing, vol.28, issue.2, pp.776-803, 2006.
DOI : 10.1137/050628568

URL : http://authors.library.caltech.edu/4466/01/EFEsiamjsc06.pdf

L. Machiels, Y. Maday, I. B. Oliveira, A. T. Patera, and D. Rovas, Output bounds for reduced-basis approximations of symmetric positive definite eigenvalue problems, Comptes Rendus de l'Acad??mie des Sciences - Series I - Mathematics, vol.331, issue.2, pp.331-153, 2000.
DOI : 10.1016/S0764-4442(00)00270-6

C. Prud-'homme, D. Rovas, K. Veroy, Y. Maday, A. T. Patera et al., Reliable real-time solution of parametrized partial differential equations: Reducedbasis output bounds methods, Journal of Fluids Engineering, vol.124, pp.70-80, 2002.

G. Rozza, D. Huynh, and A. T. Patera, Reduced Basis Approximation and a Posteriori Error Estimation for Affinely Parametrized Elliptic Coercive Partial Differential Equations, Archives of Computational Methods in Engineering, vol.40, issue.11, pp.229-275, 2008.
DOI : 10.1007/s11831-008-9019-9

R. S. Cliffe, M. B. Giles, and A. Teckentrup, Multilevel Monte Carlo methods and applications to elliptic PDEs with random coefficients, Computing and Visualization in Science, vol.217, issue.1, pp.3-15, 2011.
DOI : 10.1007/s00791-011-0160-x

C. P. Robert, The Bayesian choice: from decisiontheoretic foundations to computational implementation, 2007.
DOI : 10.1007/978-1-4757-4314-2

G. Casella and R. L. Berger, Statistical inference, The Wadsworth & Brooks, 1990.

E. L. Lehmann and G. Casella, Theory of point estimation, 1998.